# SDR MALA975446

- Difficulty date: May 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N63NE
- Make and model: Swrngn SA227AC
- Aircraft serial: AC763B
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Connectors
- Condition: Contaminated
- Location: Te Flaps
- Stage of operation: AP
- Nature of condition: F, J
- Precautionary procedure: L, A

## Discrepancy

FLT 2910 - ON APPROACH TO STC, THE FLAPS WOULD ONLY EXTEND TO HALF.  CYCLED THE FLAPS WITH NO CHANGE.  AIR TURN BACK TO MSP.  LANDED WITH NO FLAPS.  MAINTENANCE FOUND MOISTURE ON FLAP POT TERMINALS.  RESEALED TERMINALS.  OPS AND RIG CHECKS GOOD.  (M)
